| Catalog Number |
313-07-07 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, during a left total shoulder arthroscopy on a (b)(6) y/o male patient, the impactor broke when hit by the mallet.Piece that was broken off was removed.All pieces retrieved.X-rays taken - clear.No patient harm.No change in procedure.
Additional Manufacturer Narrative
Section h10: (h3) the broken device reported was likely the result of experiencing impaction forces during surgical use which led to crack initiation, propagation, and ultimate failure.However, this cannot be confirmed because the component was not returned for evaluation.
Additional Manufacturer Narrative
Section h11: *the following sections have corrected information: (g4) initial awareness date in initial submission should have been 17-nov-2020.